MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE; WALKER

JIANGYIN HUASHI MEDICAL DRIVE; WALKER
Model Number 10240-1
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Fall (1848); Skin Tears (2516)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a hemi one-arm walker by the director of a nursing facility, who reported that "during a staff-assisted transfer, the leg of the walker bent mid-transfer making it unable to provide the needed support," which caused the patient to fall," sustaining a "a skin tear to their right elbow." medical attention was provided by nursing staff.Drive is attempting to have unit returned for evaluation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key15420134
Report Number2438477-2022-00074
Device Sequence Number2545430
Product Code ITJ
UDI-Device Identifier00822383119427
UDI-Public00822383119427
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
Report Date (Section F) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10240-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2022
Event Location Nursing Home
Date Report to Manufacturer09/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight100 KG
Date Report Sent to FDA09/14/2022